Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Absolute $ F\sb{\sigma }$ spaces


Author: A. H. Stone
Journal: Proc. Amer. Math. Soc. 13 (1962), 495-499
MSC: Primary 54.99
DOI: https://doi.org/10.1090/S0002-9939-1962-0138088-4
MathSciNet review: 0138088
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff, Über die Metrisation der im Kleinen kompakten topologischen Räume, Math. Ann. 92 (1924), 294-300. MR 1512216
  • [2] R. Arens, Extension of functions on fully normal spaces, Pacific J. Math. 2 (1952), 11-22. MR 0049543 (14:191h)
  • [3] R. H. Bing, Extending a metric, Duke Math. J. 14 (1947), 511-519. MR 0024609 (9:521c)
  • [4] N. Bourbaki, Topologie générale, Chap. I, II, 2d. ed., Hermann, Paris, 1951.
  • [5] F. Hausdorff, Erweiterung einer Homoömorphie, Fund. Math. 16 (1930), 353-360.
  • [6] C. Kuratowski, Topologie. I, 2d. ed., Monografie Matematyczne, Warsaw, 1948. MR 0028007 (10:389b)
  • [7] W. Sierpinski, Sur les espaces métriques localement séparables, Fund. Math. 21 (1933), 107-113.
  • [8] A. H. Stone, Cardinals of closed sets, Mathematika 6 (1959), 99-107. MR 0114200 (22:5025)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.99

Retrieve articles in all journals with MSC: 54.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138088-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society